# SDR EE4Y090208

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737219
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 657011421
- Condition: Worn
- Location: Zone 200
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL INSTL-TAB TO BODY FRONT SPAR SLIDING LT AND RT FITTING LINK LUG.
